# SDR SWIA200413026

- Difficulty date: February 12, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 19,358 hours, 27,630 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FLAP UPPER SKIN TO RIB CLIP CRACKED AT RIVET.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED RIGHT NACELLE FLAP UPPER SKIN TO RIB CLIP WITH A SERVICEABLE UNIT IAW SRM 51-10-02, 51-40-00.
